# SDR GTIA9901079

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - STATION 287 AT L17 LEFT LONGERON IS CRACKED AT LOWER FRAME TO LONGERON ATTACH HOLE.  REPAIRED LONGERON PER DC9 SRM 53-02 PAGE 48 FIG 18 SHT 1, CUT OUT LONGERON FROM STATION 218-285.  FABRICATED NEW LONGERON AND SPLICE IAW DC9 SRM 53-02 AND 51-10-2.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED PARTS IAW DC9 SRM 51-30-2 AND 51-30-5.  (M)
